Advertisement

Periodica Mathematica Hungarica

, Volume 14, Issue 3–4, pp 251–257 | Cite as

On a problem of F. Szász: When are all subrings endomorphic images?

  • B. J. Gardner
Article
  • 15 Downloads

AMS (MOS) subject classification (1980)

Primary 16A99 

Key words and phrases

Associative ring endomorphic image free ring torsion ring 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    E. P. Armendariz, Direct and subdirect sums of simple rings with unit,Amer. Math. Monthly 75 (1968), 746–748.MR 38 # 5844Google Scholar
  2. [2]
    P. M. Cohn,Free rings and their relations, Academic Press, 1971.MR 51 # 8155Google Scholar
  3. [3]
    L. Fuchs, A. Kertész andT. Szele, On abelian groups whose subgroups are endomorphic images,Acta Sci. Math. (Szeged)16 (1955), 77–88.MR 16—1086Google Scholar
  4. [4]
    E. J. Gabovič, On bands in which every finitely generated subband is an endomorphic image,Semigroup Forum 4 (1972), 335–340.MR 46 # 5493Google Scholar
  5. [5]
    A. Kertész andA. Widiger, Artinsche Ringe mit artinschem Radikal,J. Reine Angew. Math. 242 (1970), 8–15.MR 41 # 6886Google Scholar
  6. [6]
    J. M. Osborn, Varieties of algebras,Advances in Math. 8 (1972), 163–369.MR 44 # 6775Google Scholar
  7. [7]
    Ju. M. Rjabuhin, O sčetno-poroždennyh lokal'noM-algebrah (On countably-generated locallyM-algebras),Dokl. Akad. Nauk SSSR 226 (1975), 1275–1278.MR 53 # 2805Google Scholar
  8. [8]
    P. N. Stewart, Semisimple radical classes,Pacific J. Math. 32 (1970), 249–254.MR 41 # 254Google Scholar
  9. [9]
    P. N. Stewart, Strongly hereditary radical classes,J. London Math. Soc. 4 (1972), 499–509.MR 46 # 5376Google Scholar
  10. [10]
    F. Szász,Radikale der Ringe, Akadémiai Kiadó, Budapest, 1975.MR 55 # 8086Google Scholar
  11. [11]
    W. J. Wickless, A characterization of the nil radical of a ring,Pacific J. Math. 35 (1970), 255–258.MR 42 # 7693Google Scholar
  12. [12]
    J. H. Ying, Finite groups with all subgroups isomorphic to quotient groups,Arch. Math. (Basel)24 (1973), 561–570.MR 49 # 2933Google Scholar

Copyright information

© Akadémiai Kiadó 1983

Authors and Affiliations

  • B. J. Gardner
    • 1
  1. 1.Mathematics DepartmentUniversity of TasmaniaHobartAustralia

Personalised recommendations